# SDR FDEA200912114424

- Difficulty date: December 11, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70492
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE STA 311 BETWEEN LONGERON 26R AND LONGERON 27R FOUND   WITH EXISTING DOUBLER REPAIR.  EXISTING DOUBLER REPAIR AT FUSELAGE RT SIDE STA 311 BETWEEN LONGERON 26R AND LONGERON 27R EVALUATED AND FOUND NOT IAW SRM 53-00-01 FIGURE 201, REPAIR 1, REV 42.  EXISTING DOUBLER REPAIR AT FUSELAGE RT SIDE STA 311 BETWEEN LONGERON 26R AND LONGERON 27R REMOVED AND NEW REPAIR INSTALLED IAW SRM 53-00-01 FIGURE 201, REPAIR 1,REVISION 42.  EO NR 1-5100-7-5001 PART 1,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
